MathSciNet Relay Station
MathSciNet bibliographic data
MR1949024 03E72
Deschrijver, Glad; Kerre, Etienne E. On the relationship between some extensions of fuzzy set theory. Fuzzy Sets and Systems 133 (2003), no. 2, 227–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement